×

Found 145 Documents (Results 1–100)

Null hypersurfaces and the rigged metric. (English) Zbl 1508.53071

Albujer, Alma L. (ed.) et al., Developments in Lorentzian geometry. Selected papers based on the presentations at the 10th international meeting on Lorentzian geometry, GeLoCor 2021, Cordoba, Spain, February 1–5, 2021. Cham: Springer. Springer Proc. Math. Stat. 389, 129-142 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On geometric analysis of the dynamics of volumetric expansion and its applications to general relativity. (English. Russian original) Zbl 1448.53073

J. Math. Sci., New York 245, No. 5, 659-668 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 146, 103-112 (2018).
MSC:  53C50 53C25 53C80
PDFBibTeX XMLCite
Full Text: DOI

Constant mean curvature hypersurfaces in the steady state space: a survey. (English) Zbl 1402.53046

Cañadas-Pinedo, María A. (ed.) et al., Lorentzian geometry and related topics. GeLoMa 2016, Málaga, Spain, September 20–23, 2016. Cham: Springer (ISBN 978-3-319-66289-3/hbk; 978-3-319-66290-9/ebook). Springer Proceedings in Mathematics & Statistics 211, 185-212 (2017).
MSC:  53C42 53A10 53A05
PDFBibTeX XMLCite
Full Text: DOI

On space-like hypersurfaces in a space-time. (English) Zbl 1308.53106

Kielanowski, Piotr (ed.) et al., Geometric methods in physics. XXXI workshop, Białowieża, Poland, June 24–30, 2012. Selected papers based on the presentations at the workshop. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0644-2/hbk; 978-3-0348-0645-9/ebook). Trends in Mathematics, 221-228 (2013).
MSC:  53C50 83C75
PDFBibTeX XMLCite
Full Text: DOI

Conformal isoparametric spacelike hypersurfaces in conformal spaces \(\mathbb Q_1^4\) and \(\mathbb Q^5_1\). (English. Russian original) Zbl 1291.53076

Ukr. Math. J. 64, No. 4, 634-652 (2012); translation from Ukr. Mat. Zh. 64, No. 4, 557-570 (2012).
MSC:  53C42 53B25 53A30 53B30
PDFBibTeX XMLCite
Full Text: DOI

Spacelike submanifolds of codimension at most two in de Sitter space. (English) Zbl 1219.53023

Manoel, M. (ed.) et al., Real and complex singularities. Selected papers of the 10th international workshop held at the University of São Paulo (ICMC-USP), São Carlos, Brazil, July 27–August 2, 2008. Cambridge: Cambridge University Press (ISBN 978-0-521-16969-1/pbk). London Mathematical Society Lecture Note Series 380, 211-228 (2010).
MSC:  53B25 53B30
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field